Econometrica: May 2006, Volume 74, Issue 3

Optimal Inference in Regression Models with Nearly Integrated Regressors

https://doi.org/10.1111/j.1468-0262.2006.00679.x
p. 681-714

Michael Jansson, Marcelo J. Moreira

This paper considers the problem of conducting inference on the regression coefficient in a bivariate regression model with a highly persistent regressor. Gaussian asymptotic power envelopes are obtained for a class of testing procedures that satisfy a conditionality restriction. In addition, the paper proposes testing procedures that attain these power envelopes whether or not the innovations of the regression model are normally distributed.

Log In To View Full Content

Back